Top answers from doctors based on your search:
Disclaimer

can you pms on birth control

A 18-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Birth control pills.: Symptoms similar to PMS may occur with oral contraceptive.
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
PMS: Yes you can on BCP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Eric Levin
40 years experience Psychiatry
See obgyn ASAP: Generally medications should not be stopped unless the dr. Tells you. Call the office and make an appointment. Such things as checking your gall bladd ... Read More
2
2 comments
A 29-year-old member asked:
Dr. TRUC DAO
Dr. TRUC DAO answered
36 years experience Psychiatry
Pms BCP: Birth control pills prevents cycling activities of ovaries thus can help prevent or minimize pms. But bcp can cause side effects on emotions too. Doc ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Not PMS: Pms is a very specific syndrome where the drop in the hormones right before you have a cycle causes these symptoms. Pms would not happen for 3 weeks w ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Joan Kinlan
51 years experience Psychiatry
Very unusual: You should be fine. All the best.
A 31-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Variable: Response. There is no guarantee.
A 40-year-old member asked:
Dr. Paula Hillard
43 years experience Obstetrics and Gynecology
Maybe: Birth control pills (especially monophasic pills--or those that have the same dose of hormones every day of the hormonally active pills) may be helpfu ... Read More
A 49-year-old member asked:
Dr. Anne Hale
Dr. Anne Hale answered
Specializes in Obstetrics and Gynecology
Usually: Ovulation pain usually is eliminated because you should not ovulate when taking most birth control. Because of the lack of ovulation, we usually don ... Read More
A 36-year-old member asked:
Dr. Shariq Refai
12 years experience Psychiatry
Well: generally speaking, any medication can cause nausea. The only way to know if it causes you nausea is to take it and see.
A 41-year-old member asked:
Dr. Mara Fiorentino
35 years experience Psychiatry
PMS: Birth control pills may alleviate pms but not always. There are conditions associated with symptoms of pms that need to be treated independently, and ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month